Free standard shipping with REDcard
About this item
- Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets
- Features a non-drowsy formula to relieve sinus pain, pressure, nasal congestion and headaches
- Each caplet contains 5 mg of the decongestant phenylephrine HCl for congestion relief
- Each caplet contains 325 mg of acetaminophen to relieve headache, minor pain and reduce fever
- Helps relieve nasal congestion due to hay fever, common cold or upper respiratory allergies
Suggested Age: 12 Years and Up
Health Facts: Contains pain reliever
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Item Number (DPCI): 094-03-0131
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and temporarily reduces fever and relieves headache, as well as other minor body aches and pains. The maximum strength decongestant tablets can be used by adults and children 12 years and older for powerful sinus pressure, congestion and pain relief.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.